# SDR SWIA201334608

- Difficulty date: September 10, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 23,870 hours, 22,149 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 8, LT SIDE, EMERGENCY LIGHT FLOOR LEVEL DOES NOT ILLUMINATE.  FLT#5361 SECURED LOOSE CONNECTOR.
